Approximation of the Summation-Integral-Type -Szász-Mirakjan Operators
Mei-Ying Ren and
Xiao-Ming Zeng
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
We introduce summation-integral-type -Szász-Mirakjan operators and study approximation properties of these operators. We establish local approximation theorem. We give weighted approximation theorem. Also we estimate the rate of convergence of these operators for functions of polynomial growth on the interval .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/614810.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/614810.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:614810
DOI: 10.1155/2012/614810
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().